| Model Number |
M0066401091 |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Detachment of Device or Device Component (2907); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff was used during a percutaneous nephrolithotomy procedure in the kidney on (b)(6), 2023.During the procedure, it was noted that the guidewire was stretched out and the tip was angled.The procedure was completed with a non bsc device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of the coil wire was kinked, and the core wire was detached at distal tip section.Please see block h10 for full investigation details.
Additional Manufacturer Narrative
Device code a0501 captures the reportable event of core wire broken.The returned amplatz super stiff was analyzed.Upon visual assessment, it was observed that the coil wire was kinked, and the core wire was detached at 2.7 cm from distal tip section to the transition point.Additionally, the guidewire unraveled in the distal section.The reported event of guidewire tip bent/kinked was confirmed.Based on the condition of the returned device, engineers determined that problems were traced to manufacturing process.Boston scientific has determined the most probable cause of this complaint is manufacturing deficiency.An investigation to address this problem is in progress.
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0501 captures the reportable event of core wire broken.Block h10: the returned amplatz super stiff was analyzed.Upon visual assessment, it was observed that the coil wire was kinked, and the core wire was detached at 2.7 cm from distal tip section to the transition point.Additionally, the guidewire unraveled in the distal section.The reported event of guidewire tip bent/kinked was confirmed.Based on the condition of the returned device, engineers determined that problems were traced to manufacturing process.Boston scientific has determined the most probable cause of this complaint is manufacturing deficiency.An investigation to address this problem is in progress.
Event or Problem Description
It was reported to boston scientific corporation that an amplatz super stiff was used during a percutaneous nephrolithotomy procedure in the kidney on (b)(6) 2023.During the procedure, it was noted that the guidewire was stretched out and the tip was angled.The procedure was completed with a non bsc device.There were no patient complications reported as a result of this event.This event has been deemed a reportable event based on the investigation finding of the core wire was detached at distal tip section.Please see block h10 for full investigation details.